Quasi-Symmetric Graphical Log-Linear Models
Version of Record online: 22 DEC 2010
© 2010 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 38, Issue 3, pages 447–465, September 2011
How to Cite
GOTTARD, A., MARCHETTI, G. M. and AGRESTI, A. (2011), Quasi-Symmetric Graphical Log-Linear Models. Scandinavian Journal of Statistics, 38: 447–465. doi: 10.1111/j.1467-9469.2010.00713.x
- Issue online: 22 AUG 2011
- Version of Record online: 22 DEC 2010
- Received May 2009, in final form August 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!